# SDR DALA2023081506635

- Difficulty date: August 10, 2023
- Submitted: August 15, 2023
- Operation: Air carrier
- Aircraft: N302DU
- Make and model: Airbus BD-500-1A11
- Aircraft serial: 55070
- Aircraft time: 7,277 hours, 3,576 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO COMPARTMENT DOOR SCUFF PLATE, INSIDE AFT POCKET AREA HAS 2 EA. FASTENER HOLES WITH EVIDENCE OF CORROSION. 'M'. SCEPTRE LOG PAGE ENTERED FOR SDR REPORTING. SUMMARY SEE NR FOR ADDITIONAL INFORMATION 001-0234:5321-2015/001 00230 CMOR - COMPLIED WITH ER/A 610918-14 PRI REV 0, REV 1, AND FINAL ER/A 610918-14 REV ORIGINAL. (LP# 2910392)
